RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Page 3 (Mi umn4948)  

This article is cited in 2 scientific papers (total in 2 papers)

Citation of the Presidium of the Academy of Sciences of the USSR on the occasion of the seventieth birthday of A. N. Kolmogorov




Full text: PDF file (94 kB)

English version:
Russian Mathematical Surveys, 1973, 28:5, 3–4

UDC: 92:51
MSC: 01A70, 03Exx, 60A10, 60G57, 60Jxx

Citation: “Citation of the Presidium of the Academy of Sciences of the USSR on the occasion of the seventieth birthday of A. N. Kolmogorov”, Uspekhi Mat. Nauk, 28:5(173) (1973), 3; Russian Math. Surveys, 28:5 (1973), 3–4

Citation in format AMSBIB
\Bibitem{1}
\paper Citation of the Presidium of the Academy of Sciences of the USSR on the occasion of the seventieth birthday of A.\,N.~Kolmogorov
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 3
\mathnet{http://mi.mathnet.ru/umn4948}
\transl
\jour Russian Math. Surveys
\yr 1973
\vol 28
\issue 5
\pages 3--4
\crossref{https://doi.org/10.1070/RM1973v028n05ABEH003759}


Linking options:
  • http://mi.mathnet.ru/eng/umn4948
  • http://mi.mathnet.ru/eng/umn/v28/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tadeusz Józefiak, “Schur Q-functions and cohomology of isotropic Grassmannians”, Math Proc Camb Phil Soc, 109:3 (1991), 471  crossref
    2. S. G. Bobkov, F. Götze, A. N. Tikhomirov, “On concentration of high-dimensional matrices with randomly signed entries”, Journal of Mathematical Sciences (New York), 2009  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:151
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019